MathSciNet Relay Station
MathSciNet bibliographic data
MR3141717 65M60 (35J20 35Q56)
Raza, Nauman; Sial, Sultan; Butt, Asma Rashid Numerical approximation of time evolution related to Ginzburg-Landau functionals using weighted Sobolev gradients. Comput. Math. Appl. 67 (2014), no. 1, 210–216.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement